I went to the doctor today because i was experiencing heart palpitations. He told me my blood pressure was 136/98. Is there something I can be doing to lower my diastolic pressure and perhaps stop the heart flutters or whatever it is. I am also experimenting headaches. he gave me some antibiotics to help with the cold symptoms and said if i still felt palpitations to come in a week for EKG...any advice you can give me
I have palpiations - high blood pressure can bring them on as well as stress and agravation ! pannic
and other things.. your b.p could be normal for your waight and size , but then could be high as well
if your not overwaight or tall. also depends on your age ! some antibiotics can cause headaches
and as well bring on the flutters . I was put on beta blocker for b.p and palipations have to say it works in stopping or slowing the palpiations. however the side effects from the b.blocker drives me nutts ! I cant stand it anymore . I found that taking magnesium helps slow the palps down or stop them. you can take mg pills or a power drink called Natural Calm. found in most health food stores
or vitamin shops. as well vitamin b6 helps as well. I have had meny spells of palpaitions before all unexpected - it drives me up a wall at times ! but mg helps the best I have to say!
Its best however to go see a good Doctor or Cardiologist as to find out what is going on, and what caused it to happen to you. im sure the doctor will perscribe you something for the b.p and palps
or lead you in the right direction as what to do and take.
Im 38, 5'7 and yes very overweight. but the doctor told me that since I have been sick and taking some over the counter meds that it might have caused my diastolic pressure to be up however it runs in my family. im dieting and trying to exercise as well but the exercise just seems to make the heart problems worse for me so the doctor told me to wait till i get past the cold or flu or whatever it is then see what happens. however last night was the worst night i have ever had.heart palps, funny feelings in my head and arms..both arms not just one...and well needless to say i didn't sleep. i have been taking antibiotic now for one whole day. he said after the pills are gone(10 days) we will see how my pressure is then and then maybe some bp meds. im just hoping i don't die or have a stroke in the mean time...know what i mean?? this is the worst thing I have ever had to deal with. as for stress factors...well everyone has stress but mine isn't that bad so i don't think that is contributing. i do know my weight is...i have struggled with my weight all my life but it is worse now. ive been heavier before and it didn't cause these problems. i just wish i wasnt sick on top of everything else so i would at least know where i stand! know what i mean?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.